High Wind, Indiana
- When
- February 4, 10:30 AM EST
- Where
- Indiana forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
Trees and power lines down.
1 high wind, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Feb 4, 9:39 AM EST, 51 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
939 AM EST TUE FEB 4 2003
MRNG UPDATE TO INCLUDE ALL OF NRN WVA PNHDL IN FFA.
.PBZ...
MD...HIGH WIND WARNING TODAY FOR ZONE MDZ001.
OH...FLOOD WATCH TODAY FOR ZONES OHZ059-069.
WIND ADVISORY TODAY FOR OHZ041.
PA...HIGH WIND WARNING TODAY FOR ZONES PAZ023-030-032.
WIND ADVISORY TODAY FOR ZONES
PAZ007>009-013>016-020>022-029-031. .
WV...FLOOD WATCH TODAY FOR ZONES WVZ001>004.
HIGH WIND WARNING TODAY FOR ZONES WVZ023-041
WIND ADVISORY TODAY FOR ZONES WVZ001>004-012-021-022.MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-041200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 448 AM EST TUE FEB 4 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY GUSTY WINDS WILL BE THE MAIN WEATHER THREAT ACROSS THE REGION TODAY. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. LOCATIONS IN NORTHWEST AND WEST CENTRAL PENNSYLVANIA AND IN THE RIDGES OF SOUTHWESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND WESTERN MARYLAND CAN EXPECT WIND GUSTS IN EXCESS OF 50 MPH. BECAUSE OF THIS A WIND ADVISORY IS IN EFFECT FOR THESE AREA TODAY. IN PORTIONS OF SOUTHERN EAST CENTRAL OHIO AND THE NORTHERN PANHANDLE OF WEST VIRGINIA...FLASH FLOODING IS A CONCERN DUE TO ICE JAMS AND RUNOFF FROM MONDAY NIGHTS RAINFALL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED TODAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH, PA
445 AM EST TUE FEB 4 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0315 AM NEFFS OH FLASH FLOODS
02/04/03 BELMONT STATE ROUTE 149 NEAR
NEFFS...CLOSED DUE TO
FLOODING. REPORTED BY
EMERGENCY MANAGEMENT1 high wind. Local standard time, as filed.
Trees and power lines down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, February 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5342653.